Firmoo > Answers > Eye Health >  question

Question

Ask questions

Cathy


12/25/2012

Can i put tretinoin under my eyes ?

Can i use tretinoin under my eyes? Is it bad? Any suggestion?
Related Topics : tretinoin eye health
Answer the question

Answers (2)

  • bell

    12/27/2012

    No, you can't use the tretinoin under your eyes. The tretinoin is the body of vitamin A metabolic intermediate products. The main influence of bone growth can be got from this. In addition, it can promote epithelial cell proliferation, differentiation keratin solution and metabolism for the treatment of acne vulgaris. It can also be treated in the psoriasis, ichthyosis, lichen planus, pityriasis, rubra pilaris, hair follicle keratosis, squamous, cell carcinoma and melanoma. However, the tretinoin will be sensitive to the skin. You could find that the eyes part will be dry when you use the tretinoin. Thus, you'd better not use it. You could only use it when you have the needs in the body.
  • Benjamin

    03/04/2013

    Tretinoin sort of causes bags and wrinkles under my eyes. After I use it, my eye lids got really very red a baggy appeared under my eyes, I took it as a side effect to tretinoin. However, there are some good suggestions for this situation : You can apply a thin layer of it at night, a small amount can go a long way. And then wash your face in the morning with a mild facial scrub or rough wash cloth, which will help reduce the noticeable flaking. After you have done washing, you can apply a good water-based moisturizer, which will make the drying effect of the medicine more tolerable.
Jumpto

Related Articles